MathSciNet Relay Station
MathSciNet bibliographic data
MR719674 (85j:26010) 26A33 (26D10 26D15 42B25)
Sawyer, Eric A two weight weak type inequality for fractional integrals. Trans. Amer. Math. Soc. 281 (1984), no. 1, 339–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement